# SDR ASAA2022082339634

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737
- Aircraft serial: 41728
- Aircraft time: 23,907 hours, 7,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 3989085
- Part serial: 32865
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 12,191 hours, 3,606 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATES ON MASTER RECALL, EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED RH PACK TEMPERATURE CONTROL VALVE PER B737-900 AMM 21-51-10-000-801. INSTALLED TEMPERATURE CONTROL VALVE PER AMM 21-51-10-400-801.
